# SDR AALA202409165452

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 69,027 hours, 32,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR IS DIFFICULT TO OPEN FROM THE OUTSIDE. MAINTENANCE ADJUSTED THE UPPER AND LOWER GUIDE FITTINGS PER AMM 52-11-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
